RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Raitums, Uldis

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:55
Abstract pages:403
Full texts:201

http://www.mathnet.ru/eng/person63744
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/144140

Publications in Math-Net.Ru
1994
1. U. Raitums, A. B. Tsibulis, “On the generalized solvability of elliptic equations with discontinuous nonlinearities”, Differ. Uravn., 30:10 (1994),  1806–1813  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 1669–1677
1986
2. U. Raitums, “Transition to convex families of admissible operators in optimal control problems for elliptic equations”, Differ. Uravn., 22:10 (1986),  1778–1785  mathnet  mathscinet  zmath
1985
3. U. Raitums, “The passage to the convex hull of a set of admissible operators in optimal control problems”, Dokl. Akad. Nauk SSSR, 285:2 (1985),  289–292  mathnet  mathscinet  zmath
1984
4. U. Raitums, “On the loss of smoothness of differential operators in the case of $G$-convergence”, Differ. Uravn., 20:3 (1984),  508–513  mathnet  mathscinet
1983
5. U. Raitums, “Questions of the existence of a solution in problems of optimal control of leading coefficients of linear elliptic equations”, Differ. Uravn., 19:6 (1983),  1040–1047  mathnet  mathscinet
1981
6. U. Raitums, “On the $G$-convergence of quasilinear elliptic operators with unbounded coefficients”, Dokl. Akad. Nauk SSSR, 261:1 (1981),  30–34  mathnet  mathscinet  zmath
1980
7. U. Raitums, “Closure in $L_2$ of the set of solutions of a family of nonlinear elliptic equations”, Differ. Uravn., 16:3 (1980),  501–506  mathnet  mathscinet  zmath
1979
8. U. Raitums, “On optimal control problems for linear elliptic equations”, Dokl. Akad. Nauk SSSR, 244:4 (1979),  828–830  mathnet  mathscinet  zmath
1978
9. U. Raitums, “The extension of extremal problems connected with a linear elliptic equation”, Dokl. Akad. Nauk SSSR, 243:2 (1978),  281–283  mathnet  mathscinet  zmath
1977
10. O. Lietuvietis, G. A. Radziņš, U. Raitums, “On the optimization of plane-parallel magnetic fields”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977),  780–785  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 217–222
1969
11. U. Raitums, “A transformation for implicit extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 9:4 (1969),  822–829  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:4 (1969), 113–124

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019